MathSciNet Relay Station
MathSciNet bibliographic data
MR2213231 60F05 (60E10 60G50)
Wang, J. F.; Zhang, L. X. A Berry-Esseen theorem for weakly negatively dependent random variables and its applications. Acta Math. Hungar. 110 (2006), no. 4, 293–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement